Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 1 of 2 12 LastLast
Results 1 to 10 of 15

Thread: winstrol cycle???

  1. #1
    Join Date
    Aug 2008
    Location
    LIVERPOOL
    Posts
    581

    Exclamation winstrol cycle???

    hey guys im 4 weeks into a 6 week winstrol cycle (a day on a day off 1ml shots) iv come out in spots on me face and the top of my chest a few on me back arms and legs but mainly face and chest is this normal i no its a hard question as every1 will react differntly and do i need any pct? iv read its a pct in its self?? im takeing milk thistle at the moment. any help will be appreciated
    GO HARD! OR GO HOME!

  2. #2
    Join Date
    Aug 2007
    Location
    Florida
    Posts
    16,105

    Default

    Hard to say what it is without seeing it. Could be acne or could be an alergic reaction.
    The statements contained herein have not been evaluated by the Food and Drug Administration. The consumer comments and experiences relayed herein may not be typical. Your experience may vary.



    Disclaimer: The advice I provide is based on experience and/or research and should not be considered professional medical advice. It is best to confirm any potential use of a drug or possible medical condition with a licensed doctor.

  3. #3
    Join Date
    Jan 2009
    Location
    Miami fl
    Posts
    687

    Default

    how many mgs per ml? do you mean acne? and where did you read that winstrol its a pct in its self lol...

    the acne is normal with winstrol. it should go away shortly after you discontinue it. for pct you will need some nolvadex for 3 weeks or so 20/20/10.
    "Your talent is God's gift to you; what you do with it is your gift to God."

  4. #4
    Join Date
    Aug 2008
    Location
    LIVERPOOL
    Posts
    581

    Default

    i gess it could be acne or a reaction but why 4 weeks in? i read on the net i was a pct is the wrong?
    GO HARD! OR GO HOME!

  5. #5
    Join Date
    Aug 2008
    Location
    LIVERPOOL
    Posts
    581

    Default

    i get the boxes with 3 vials in im sure there 1 ml per bottle
    GO HARD! OR GO HOME!

  6. #6
    Join Date
    Aug 2007
    Location
    Florida
    Posts
    16,105

    Default

    I think you are meaning that people break out more during pct and that is true.

    The acne would be caused by a change in your hormone levels so it could take a few weeks. An alergic reaction usually will take place pretty soon but could also take a few weeks as the level of whatever it is your alergic to is building up. If it is just small bumps then most likely acne. If the area is red or itches then it could be a reaction.
    The statements contained herein have not been evaluated by the Food and Drug Administration. The consumer comments and experiences relayed herein may not be typical. Your experience may vary.



    Disclaimer: The advice I provide is based on experience and/or research and should not be considered professional medical advice. It is best to confirm any potential use of a drug or possible medical condition with a licensed doctor.

  7. #7
    Join Date
    Jan 2009
    Location
    Miami fl
    Posts
    687

    Default

    Quote Originally Posted by cyclone123 View Post
    i get the boxes with 3 vials in im sure there 1 ml per bottle
    what does the vial say? it should say something like this, 100mgs/ml. What is the dose for every ML? you might be taking too much that is why im asking you this.
    "Your talent is God's gift to you; what you do with it is your gift to God."

  8. #8
    Join Date
    Aug 2008
    Location
    LIVERPOOL
    Posts
    581

    Default

    so im i right in thinking it raising my test levels? they are quite itche but my results are well worth it lol
    GO HARD! OR GO HOME!

  9. #9
    Join Date
    Aug 2008
    Location
    LIVERPOOL
    Posts
    581

    Default

    im at a friends not got access to the vials but a few guys at the gym have said that im doing it right i would of asked them about the spots but felt a little silly lol
    GO HARD! OR GO HOME!

  10. #10
    Join Date
    Aug 2007
    Location
    Florida
    Posts
    16,105

    Default

    I'd keep a close eye on it and if it gets worse you need to drop it, especially if your eyes or anything start to swell. Try taking some benadyl at night to see if it reduces the bumps. That would be a good indicator it was a reaction.
    The statements contained herein have not been evaluated by the Food and Drug Administration. The consumer comments and experiences relayed herein may not be typical. Your experience may vary.



    Disclaimer: The advice I provide is based on experience and/or research and should not be considered professional medical advice. It is best to confirm any potential use of a drug or possible medical condition with a licensed doctor.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •